Alert archive / New York / Frost Advisories in 2005

Frost Advisory 4, NWS New York, NY

November 2, 2005Putnam County, Rockland County, Westchester County, New York; Passaic County, New Jersey; Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this frost advisory at Nov 2, 2005, 3:47 AM EST for Putnam County, Rockland County, Westchester County, New York; Passaic County, New Jersey; Southeastern Connecticut Planning Region, Connecticut. It took effect at Nov 3, 2005, 3:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2005, 3:47 AM EST (08:47 UTC)
In effect from
Nov 3, 2005, 3:00 AM EST
Expired
Nov 3, 2005, 7:58 AM EST
In force
5 hr
Issued by
NWS New York, NY

Counties Southeastern Connecticut Planning Region, CT, Passaic County, NJ, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 74 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2005-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2005-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 020847
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
347 AM EST WED NOV 2 2005

...FROSTY CONDITIONS POSSIBLE TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT WITH MOSTLY
CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP
INTO THE MID 30S OVER MOST OF THE ADVISORY REGION LATE
TONIGHT...WITH WIDESPREAD FROST DEVELOPMENT POSSIBLE.

CTZ008-NJZ002-NYZ068>070-022200-
/O.NEW.KOKX.FR.Y.0004.051103T0800Z-051103T1300Z/
NORTHERN NEW LONDON-WESTERN PASSAIC-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
347 AM EST WED NOV 2 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. 

TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT...WITH
WIDESPREAD FROST ACROSS THE ADVISORY REGION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. RESIDENTS SHOULD 
PROTECT SENSITIVE OUTDOOR PLANTS THAT THEY WISH TO KEEP ALIVE.

$$
3 follow-up statements
000 
WWUS71 KOKX 021908
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
208 PM EST WED NOV 2 2005

...FROSTY CONDITIONS POSSIBLE TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT WITH MOSTLY
CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP
INTO THE MID 30S OVER MOST OF THE ADVISORY REGION LATE TONIGHT...
WITH WIDESPREAD FROST DEVELOPMENT POSSIBLE.

NYZ079-081-031200-
/O.EXA.KOKX.FR.Y.0004.051103T0800Z-051103T1300Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
208 PM EST WED NOV 2 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. 

TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT...WITH
WIDESPREAD FROST ACROSS THE ADVISORY REGION...ESPECIALLY AWAY FROM
THE COAST AND IN THE PINE BARRENS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. RESIDENTS SHOULD
PROTECT SENSITIVE OUTDOOR PLANTS THAT THEY WISH TO KEEP ALIVE.

$$

CTZ008-NJZ002-NYZ068>070-031200-
/O.CON.KOKX.FR.Y.0004.051103T0800Z-051103T1300Z/
NORTHERN NEW LONDON-WESTERN PASSAIC-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
208 PM EST WED NOV 2 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
THURSDAY. 

TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT...WITH
WIDESPREAD FROST ACROSS THE ADVISORY REGION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. RESIDENTS SHOULD
PROTECT SENSITIVE OUTDOOR PLANTS THAT THEY WISH TO KEEP ALIVE.

$$

MPS
000 
WWUS71 KOKX 030934
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
434 AM EST THU NOV 3 2005

...FROSTY CONDITIONS EARLY THIS MORNING AND THEN WINDY THIS
AFTERNOON...

.HIGH PRESSURE NOSING INTO THE REGION EARLY THIS MORNING HAS
PRODUCED MOSTLY CLEAR SKIES AND LIGHT WINDS. THIS HAS ALLOWED
TEMPERATURES TO DROP INTO THE LOWER TO MID 30S OVER MOST OF THE
ADVISORY REGION...WITH WIDESPREAD FROST DEVELOPMENT. LATER THIS
MORNING HIGH PRESSURE WILL SLIDE SOUTH AND EAST OF THE
REGION...WHILE DEVELOPING LOW PRESSURE TRACKS THROUGH SOUTHERN
CANADA. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE
REGION WITH STRONG SOUTHWEST WINDS AFFECTING THE AREA. THE
STRONGEST WINDS WILL BE ALONG SOUTH FACING COASTAL LOCATIONS.

NYZ079-081-031300-
/O.NEW.KOKX.WI.Y.0004.051103T1600Z-051103T2300Z/
/O.CON.KOKX.FR.Y.0004.000000T0000Z-051103T1300Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
434 AM EST THU NOV 3 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
THIS MORNING. 

TEMPERATURES HAVE DROPPED INTO THE LOW TO MID 30S EARLY THIS
MORNING. THIS HAS ALLOWED FOR WIDESPREAD FROST ACROSS THE ADVISORY
REGION...ESPECIALLY AWAY FROM THE COAST AND IN THE PINE BARRENS.

SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING...WILL INCREASE TO 25
TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDDAY. THESE WINDY
CONDITIONS WILL CONTINUE UNTIL EARLY THIS EVENING...WITH THE
STRONGEST WINDS BEING FELT ALONG THE IMMEDIATE COAST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. RESIDENTS SHOULD
PROTECT SENSITIVE OUTDOOR PLANTS THAT THEY WISH TO KEEP ALIVE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE
FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57
MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ADDITIONALLY...THOSE OUTSIDE SHOULD BE
AWARE OF ANY WEAK LIMBS OR DEAD TREES THAT MAY BE TOPPLED BY THESE
WINDS. USE EXTRA CAUTION.

$$

CTZ009>012-NYZ075>078-080-031700-
/O.NEW.KOKX.WI.Y.0004.051103T1600Z-051103T2300Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
434 AM EST THU NOV 3 2005

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON. 

SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING...WILL INCREASE TO 25
TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDDAY. THESE WINDY
CONDITIONS WILL CONTINUE UNTIL EARLY THIS EVENING...WITH THE
STRONGEST WINDS BEING FELT ALONG THE IMMEDIATE COAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. ADDITIONALLY...THOSE OUTSIDE SHOULD BE
AWARE OF ANY WEAK LIMBS OR DEAD TREES THAT MAY BE TOPPLED BY THESE
WINDS. USE EXTRA CAUTION.

$$

CTZ008-NJZ002-NYZ068>070-031300-
/O.CON.KOKX.FR.Y.0004.000000T0000Z-051103T1300Z/
NORTHERN NEW LONDON-WESTERN PASSAIC-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
434 AM EST THU NOV 3 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

TEMPERATURES HAVE DROPPED INTO THE LOW TO MID 30S EARLY THIS
MORNING. THIS HAS ALLOWED FOR WIDESPREAD FROST ACROSS THE ADVISORY
REGION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. RESIDENTS SHOULD
PROTECT SENSITIVE OUTDOOR PLANTS THAT THEY WISH TO KEEP ALIVE.

$$
000 
WWUS71 KOKX 031258
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
758 AM EST THU NOV 3 2005

...WINDY CONDITIONS THIS AFTERNOON...

.HIGH PRESSURE WILL SLIDE SOUTH AND EAST OF THE REGION...WHILE
DEVELOPING LOW PRESSURE TRACKS THROUGH SOUTHERN CANADA TODAY.
THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION
WITH STRONG SOUTHWEST WINDS AFFECTING THE AREA. THE STRONGEST
WINDS WILL BE ALONG SOUTH FACING COASTAL LOCATIONS.

NYZ079-081-032100-
/O.CAN.KOKX.FR.Y.0004.000000T0000Z-051103T1300Z/
/O.CON.KOKX.WI.Y.0004.051103T1600Z-051103T2300Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
758 AM EST THU NOV 3 2005

...FROST ADVISORY IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 6 PM EST THIS AFTERNOON. 

TEMPERATURES HAVE RISEN INTO THE 40S...THEREFORE THE FROST
ADVISORY HAS BEEN CANCELLED.

SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING...WILL INCREASE TO
25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDDAY. THESE WINDY
CONDITIONS WILL CONTINUE UNTIL EARLY THIS EVENING...WITH THE
STRONGEST WINDS BEING FELT ALONG THE IMMEDIATE COAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. ADDITIONALLY...THOSE OUTSIDE SHOULD BE AWARE OF ANY WEAK
LIMBS OR DEAD TREES THAT MAY BE TOPPLED BY THESE WINDS. USE EXTRA
CAUTION.

$$

CTZ008-NJZ002-NYZ068>070-031400-
/O.CAN.KOKX.FR.Y.0004.000000T0000Z-051103T1300Z/
NORTHERN NEW LONDON-WESTERN PASSAIC-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
758 AM EST THU NOV 3 2005

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE RISEN TO AROUND 40 DEGREES..THEREFORE THE FROST
ADVISORY HAS BEEN CANCELLED.

$$

CTZ009>012-NYZ075>078-080-032100-
/O.CON.KOKX.WI.Y.0004.051103T1600Z-051103T2300Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
758 AM EST THU NOV 3 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON. 

SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING...WILL INCREASE TO
25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDDAY. THESE WINDY
CONDITIONS WILL CONTINUE UNTIL EARLY THIS EVENING...WITH THE
STRONGEST WINDS BEING FELT ALONG THE IMMEDIATE COAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. ADDITIONALLY...THOSE OUTSIDE SHOULD BE AWARE OF
ANY WEAK LIMBS OR DEAD TREES THAT MAY BE TOPPLED BY THESE WINDS.
USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Nov 2, 3:25 AM EST, 22 minutes earlier.

Area forecast discussion, Nov 2, 3:25 AM EST, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED W/A/A
NATIONAL WEATHER SERVICE UPTON NY
325 AM EST WED NOV 02 2005

.NEAR TERM (TODAY AND TONIGHT)...
UPPER TROUGH AXIS OVER EASTERN GREAT LAKES...SHOULD SWING EAST OF
THE REGION BY 18Z TODAY. THE SURFACE COLD FRONT HAS SLID JUST EAST
OF THE REGION AS OF 08Z THIS MORNING...WITH WINDS TURNING NW AND A
BIT GUSTY BEHIND IT. SOME ALTO-CU WILL MOST LIKELY REMAIN ACROSS THE
REGION UNTIL MID AFTERNOON AS A VORT MAX ASSOCIATED WITH THE
UPPER TROUGH PASS THROUGH. DESPITE DECENT CAA DROPPING TEMPS ABOUT
10 DEGREES FROM YESTERDAY...AFTERNOON HIGHS WILL STILL REMAIN
SLIGHTLY ABOVE SEASONABLE LEVELS FOR EARLY NOVEMBER (NEAR 60
DEGREES) AS THE AIRMASS IS OF PAC ORIGIN. THE CAA AND DOWNSLOPE FLOW
WILL LEAD TO STEEP LOW LEVEL LAPSE RATES...WITH NW WINDS AROUND 15
MPH WITH GUSTS UP TO 25 MPH THROUGH EARLY AFTERNOON. THESE SHOULD
DIMINISH LATER IN THE DAY AS COLD ADVECTION WANES AND SURFACE HI
PRESSURE NOSES IN FROM THE SOUTHWEST.

AS THE UPPER TROUGH AXIS PUSHES OFFSHORE THIS EVENING...ZONAL FLOW
RE-ESTABLISHES ITSELF ACROSS THE NE. AT THE SURFACE...HIGH PRESSURE
WILL BUILD INTO THE REGION FROM THE SW TONIGHT. STRONG SUBSIDENCE
SHOULD ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WITH TEMPERATURES
FALLING WELL DOWN INTO THE 30S AWAY FROM THE URBAN CENTERS. THIS
SHOULD ALLOW FOR WIDESPREAD FROST FORMATION ACROSS PORTIONS OF THE
LOWER HUDSON VALLEY...SOUTHERN CONN...NE NEW JERSEY...AND THE PINE
BARRENS OF LI. WILL PUT FROST ADVISORY FOR SOME OF THESE AREAS TO
DEAL WITH THIS.
&&

.SHORT TERM (THURSDAY AND FRIDAY)...
ZONAL UPPER FLOW CONTINUES ACROSS THE REGION WITH ANY DISTURBANCES
RIDING ALONG THE CANADIAN BORDER. AT THE SURFACE...HIGH PRESSURE
WILL CENTER ITSELF ACROSS THE MID-ATLANTIC COAST ON THURSDAY WHILE
LOW PRESSURE SCOOTS THROUGH NORTHERN NEW ENGLAND. THIS WILL PROVIDE
THE REGION WITH FAIR SKIES AND AN UNSEASONABLY MILD SW FLOW ONCE
AGAIN. ON THURSDAY...A TIGHT GRADIENT BETWEEN LOW PRESSURE AND HIGH
PRESSURE AND A 50 KT WESTERLY 850 HPA JET CROSSING THE REGION WILL
HAVE SW WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.
THIS WILL HAVE STRONG ADVECTION OF WARMER AIR INTO THE REGION WITH
MAX TEMPS ON THURSDAY RISING WELL INTO THE 60S...AS 850 HPA TEMPS
INCREASE TO AROUND 11C. HIGH PRESSURE SLIDES OFFSHORE ON FRIDAY.
TEMPS ON FRIDAY COULD RISE INTO THE LOWER TO MID 70S...ESPECIALLY
INLAND...AS 850 HPA TEMPS RISE TO AROUND 14C.
&&

.LONG TERM (SATURDAY THROUGH TUESDAY)...
NO MAJOR CHANGES. BEGINNING OF WEEKEND SEES OFFSHORE RIDGE BUILDING
AS TROF OVER CENTRAL NORTH AMERICA TRIES TO DIG SOME AND MOVE EAST.
LIKE THE 01/00Z ECMWF AND HPC SOLUTIONS OF SLOWER EASTWARD
PROGRESSION... WHICH HOLDS OFF ANY PRECIP UNTIL AT LEAST SUN
EVENING...POSSIBLY LATER THAN THAT.  12Z GFS HAS COME AROUND TO THIS
IDEA...AT LEAST THROUGH ABOUT 12Z SUN OR SO...THEN IS FASTER THAN
ECMWF.  STAYED THE COURSE WITH HPC SOLUTION. COLD FRONT MOVES
THROUGH TUE BUT NW FLOW BEHIND SYSTEM MEANS COOLER AND CLOUDIER FOR
TUE.
&&

.HYDROLOGY...
NO PROBLEMS FOR THE FORESEEABLE FUTURE.
&&

.AVIATION...
VFR. AS OF 08Z...OBS COLD FRONT APPEARS TO BE JUST EAST OF THE AREA
BASED ON WIND SHIFT AND DROP IN DEWPOINT TEMPS. WEAK CAA WILL KEEP
WINDS AROUND 10 KT OUT OF THE NW FOR THE REMAINDER OF THE NIGHT AND
THEN WILL INCREASE WITH WIDESPREAD GUSTS UP TO 20 KT AFTER SUNRISE
WITH HIGH PRESSURE BUILDING SOUTH OF THE AREA. GRADIENT RELAXES
TONIGHT...HOWEVER A WEAK LOW PASSING WELL TO OUR NORTH WILL SHIFT
WINDS TO THE SOUTHWEST AND BEGIN TO TIGHTEN IT AGAIN TOWARDS 12Z.
&&

.MARINE...
AS OF 08Z...COLD FRONT APPEARS TO BE JUST WEST OF BUOY 44017 AND
SHOULD PASS THROUGH WITHIN THE NEXT HOUR. HAVE EXPANDED TO SCA FOR
ALL OF THE OCEAN UNTIL 22Z TODAY (01Z FOR EASTERN ZONE) WITH WEAK
CAA AND TIGHT GRADIENT REMAINING OVER THE WATERS AS HIGH PRES BUILDS
SOUTH OF THE AREA. THE EASTERN SOUND SITS JUST BELOW SCA CRITERIA
FOR GUSTS...BUT THINK THERE COULD BE OCCASIONAL GUSTS TO 25 THIS
MORNING/AFTERNOON. SEAS WILL ALSO REMAIN AOA 5FT TODAY.  CONDITIONS
TEMPORARILY FALL BELOW SCA LEVELS TONIGHT...BUT WILL RETURN ON
THU...POSSIBLY EVEN REACH GALE GUSTS ON THE OCEAN...WITH A
TIGHTENING GRADIENT FROM A WEAK LOW PASSING WELL TO THE NORTH AND
HIGH PRESSURE OVER THE SOUTHEAST. ANOTHER FRONTAL BOUNDARY
APPROACHES FOR THE WEEKEND POSSIBLY BRINGING A RETURN TO SCA
CONDITIONS.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FOR CTZ008 FROM 3 AM THURSDAY TO 8 AM THURSDAY.
NJ...FROST ADVISORY FOR NJZ002 FROM 3 AM THURSDAY TO 8 AM THURSDAY.
NY...FROST ADVISORY FOR NYZ068>070 FROM 3 AM THURSDAY TO 8 AM
     THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ330 UNTIL 4 PM WEDNESDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ350 UNTIL 8 PM WEDNESDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ353-355 UNTIL 5 PM WEDNESDAY.
&&

PUBLIC : NV
AVIATION/MARINE : AL

Nearby

Frost Advisories in New York, 2005Frost Advisories in New Jersey, 2005Frost Advisories in Connecticut, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.